MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-531PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-531PA; TELEMETRY TRANSMITTER
Model Number ZM-531PA
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the zm transmitter gave incorrect heart rate (hr) waveforms.When he tested the zm device on a simulator that was set to 60 bpm, the device showed 30 to 80 bpm.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the zm transmitter gave incorrect heart rate (hr) waveforms.He tried new leads, but the issue persisted.When he tested the zm device on a simulator that was set to 60 bpm, the device showed 30 to 80 bpm.He confirmed the simulator worked properly when testing a different zm device.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the zm transmitter gave incorrect heart rate (hr) waveforms.He tried new leads, but the issue persisted.When he tested the zm device on a simulator that was set to 60 bpm, the device showed 30 to 80 bpm.He confirmed the simulator worked properly when testing a different zm device.No patient harm was reported.Investigation summary: the complaint device was returned to nihon kohden for evaluation.During the evaluation, signs of previous moisture exposure and residue in the ecg socket were found.During testing, the reported issue could not be reproduced.As such, a definitive root cause cannot be established.Previous fluid exposure or residue in the ecg socket may have caused or contributed to the observed issue at the time of reporting.Parts were replaced as part of preventative maintenance.A review of the device's complaint history by serial number reveals no similar issues.Nk will continue to trend and monitor the reported issue.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
ZM-531PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24832014
Report Number8030229-2026-06468
Device Sequence Number9168565
Product Code DRT
UDI-Device Identifier04931921115107
UDI-Public(01)04931921115107
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-531PA
Device Catalogue NumberZM-531PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown